# SDR SWAA2025041423860

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE JUST AFT OF FWD ENTRY DOOR IS LOOSE<[01] TIGHTENED ASSIST HANDLE JUST AFT OF FWD ENTRY DOOR IAW AMM 25-21-31-420-802 STEP 3.B(6).;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
